# SDR SIMA981292

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION, MAINTENANCE REPORTED THE FORWARD EMERGENCY FLOOR LIGHTS INOP AT THE NR 2, 4 AND 6 POSITION.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK AT LOCATION 30WL.  A/C RETURNED TO SERVICE.  (M)
